# SDR CALA9700326

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17329
- Make and model: Boeing 7373T0
- Aircraft serial: 23459
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 312-344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORTS CORRODED AT LBL 12 BETWEEN B.S. 312-328 AND BETWEEN B.S. 328-344.  REPAIRS WERE FABRICATED AND INSTALLED IAW ECRA 5310-03439.
